On penalty methods for non monotone equilibrium problems. Konnov, I. V. J. Global Optimization, 59(1):131-138, 2014.
On penalty methods for non monotone equilibrium problems. [link]Link  On penalty methods for non monotone equilibrium problems. [link]Paper  bibtex   
@article{journals/jgo/Konnov14,
  added-at = {2015-12-15T00:00:00.000+0100},
  author = {Konnov, Igor V.},
  biburl = {http://www.bibsonomy.org/bibtex/28a65e46e5e454d5b67c68f97fc8c4842/dblp},
  ee = {http://dx.doi.org/10.1007/s10898-013-0082-x},
  interhash = {d23b8d0de8eb7d517ccab68b89682e30},
  intrahash = {8a65e46e5e454d5b67c68f97fc8c4842},
  journal = {J. Global Optimization},
  keywords = {dblp},
  number = 1,
  pages = {131-138},
  timestamp = {2015-12-16T11:36:05.000+0100},
  title = {On penalty methods for non monotone equilibrium problems.},
  url = {http://dblp.uni-trier.de/db/journals/jgo/jgo59.html#Konnov14},
  volume = 59,
  year = 2014
}

Downloads: 0